# SDR MWEA98583

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST OFFICERS MASTER CAUTION ANNUNCIATOR STICKS INTERMITTANTLY IN RESET.  MTC REMOVED CLEANED AND REINSTALLED FIRST OFFICERS MASTER CAUTION ANNUNCIATOR.
